# SDR C1HA200193018

- Difficulty date: September 2, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Failed
- Location: L1 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE NEEDS TO BE FIXED SO IT STAYS IN.  BOX KEEPS FALLING OUT OF BOTTOM. REPLACED SLIDE LATCH ASSEMBLY.  OPS CHECKS GOOD.
